Alert archive / Kansas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 271, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Jul 28, 2016, 8:42 PM CDT for 6 counties in Kansas. It was in force for 48 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 28, 2016, 8:42 PM CDT (01:42 UTC)
- Expired
- Jul 28, 2016, 9:30 PM CDT
- In force
- 48 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.5 in
- Wind
- 80.0 mph
Counties Butler County, KS, Cowley County, KS, Harper County, KS, Kingman County, KS, Sedgwick County, KS, Sumner County, KS
The radar
The Wichita radar (KICT), 43 km from the middle of the area, began a volume at 01:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 28, 8:53 PM CDT | TSTM WND GST 50 | 3 Ese Belle Plaine, KS | 40-50 MPH WIND GUSTS. |
| Jul 28, 9:15 PM CDT | TSTM WND DMG | Wellington, KS | LARGE TREE DOWNED IN TOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 33 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 28, 3:46 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 1.7 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 733 J/kg
- Mixed-layer CIN
- -112 J/kg
- Mixed-layer LCL
- 2192 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- -32 m²/s²
- 0-3 km storm-relative helicity
- 167 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.8
The text
As transmitted.
275
WUUS53 KICT 290142
SVRICT
KSC015-035-077-095-173-191-290230-
/O.NEW.KICT.SV.W.0271.160729T0142Z-160729T0230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
842 PM CDT THU JUL 28 2016
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN BUTLER COUNTY IN SOUTH CENTRAL KANSAS...
HARPER COUNTY IN SOUTH CENTRAL KANSAS...
WESTERN COWLEY COUNTY IN SOUTH CENTRAL KANSAS...
SOUTHEASTERN SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS...
SOUTHEASTERN KINGMAN COUNTY IN SOUTH CENTRAL KANSAS...
SUMNER COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 930 PM CDT
* AT 841 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR ANDOVER TO NEAR BELLE PLAINE TO 6 MILES NORTH
OF ATTICA...MOVING SOUTHEAST AT 55 MPH.
THESE ARE VERY DANGEROUS STORMS.
HAZARD...80 MPH WIND GUSTS AND PING PONG BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE HEAVILY DAMAGED. EXPECT
CONSIDERABLE DAMAGE TO ROOFS...WINDOWS...AND VEHICLES.
EXTENSIVE TREE DAMAGE AND POWER OUTAGES ARE LIKELY.
* LOCATIONS IMPACTED INCLUDE...
ARKANSAS CITY...WINFIELD...WELLINGTON...MULVANE...ROSE HILL...
ANTHONY...DOUGLASS...BELLE PLAINE...HARPER...CONWAY SPRINGS...
CALDWELL...OXFORD...UDALL...ATTICA...ARGONIA...SOUTH HAVEN...
GEUDA SPRINGS...ROCK...MAYFIELD AND MILAN.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 1 AND 34.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS IS AN EXTREMELY DANGEROUS SITUATION. THESE STORMS ARE PRODUCING
WIDESPREAD WIND DAMAGE ACROSS SEDGWICK COUNTY AND GREATER WICHITA.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
THESE STORMS ARE PRODUCING DESTRUCTIVE WINDS AND LARGE DAMAGING HAIL.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
INTENSE THUNDERSTORM LINES CAN PRODUCE BRIEF TORNADOES AND WIDESPREAD
SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT IMMEDIATELY
LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR
OF A BUILDING. THESE STORMS MAY CAUSE SERIOUS INJURY AND SIGNIFICANT
PROPERTY DAMAGE.
&&
LAT...LON 3700 9835 3738 9835 3747 9740 3763 9693
3747 9682 3700 9673
TIME...MOT...LOC 0141Z 329DEG 46KT 3764 9708 3736 9730 3734 9821
TORNADO...POSSIBLE
HAIL...1.50IN
WIND...80MPH
$$
DARMOFAL2 follow-up statements
673
WWUS53 KICT 290207
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
907 PM CDT THU JUL 28 2016
KSC173-290217-
/O.CAN.KICT.SV.W.0271.000000T0000Z-160729T0230Z/
SEDGWICK KS-
907 PM CDT THU JUL 28 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SEDGWICK COUNTY
IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA.THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
SOUTH CENTRAL KANSAS.
LAT...LON 3700 9835 3738 9835 3748 9715 3753 9715
3763 9693 3747 9682 3700 9673
TIME...MOT...LOC 0207Z 329DEG 42KT 3738 9688 3712 9713 3718 9803
$$
KSC015-035-077-095-191-290230-
/O.CON.KICT.SV.W.0271.000000T0000Z-160729T0230Z/
BUTLER KS-HARPER KS-COWLEY KS-KINGMAN KS-SUMNER KS-
907 PM CDT THU JUL 28 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR SOUTHWESTERN BUTLER...HARPER...WESTERN COWLEY...SOUTHEASTERN
KINGMAN AND SUMNER COUNTIES...
AT 907 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES SOUTHWEST OF ATLANTA TO GEUDA SPRINGS TO
ANTHONY...MOVING SOUTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
ARKANSAS CITY...WINFIELD...WELLINGTON...MULVANE...ANTHONY...
DOUGLASS...BELLE PLAINE...HARPER...CONWAY SPRINGS...CALDWELL...
OXFORD...UDALL...ATTICA...ARGONIA...SOUTH HAVEN...GEUDA SPRINGS...
ROCK...MAYFIELD...MILAN AND HUNNEWELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3700 9835 3738 9835 3748 9715 3753 9715
3763 9693 3747 9682 3700 9673
TIME...MOT...LOC 0207Z 329DEG 42KT 3738 9688 3712 9713 3718 9803
HAIL...0.88IN
WIND...60MPH
$$
DARMOFAL192
WWUS53 KICT 290225 RRA
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
925 PM CDT THU JUL 28 2016
KSC015-035-077-095-191-290235-
/O.EXP.KICT.SV.W.0271.000000T0000Z-160729T0230Z/
BUTLER KS-HARPER KS-COWLEY KS-KINGMAN KS-SUMNER KS-
925 PM CDT THU JUL 28 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN BUTLER...
HARPER...WESTERN COWLEY...SOUTHEASTERN KINGMAN AND SUMNER COUNTIES
WILL EXPIRE AT 930 PM CDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
SOUTH CENTRAL KANSAS.
LAT...LON 3700 9835 3738 9835 3748 9715 3753 9715
3763 9693 3747 9682 3700 9673
TIME...MOT...LOC 0223Z 329DEG 46KT 3738 9688 3712 9713 3718 9803
$$
DARMOFALWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 28, 6:41 PM CDT, 2 hours 1 minute earlier.
Area forecast discussion, Jul 28, 6:41 PM CDT, 2 hours 1 minute before
Area Forecast Discussion National Weather Service Wichita KS 641 PM CDT THU JUL 28 2016 .SHORT TERM...(This evening through Saturday night) Issued at 258 PM CDT Thu Jul 28 2016 Two areas of concern, when it comes to convective potential for late this afternoon through tonight. First area is over the Flint Hills and Srn KS where pesky 200% of normal precip water (PW) axis continues to lead to widely scattered showers ahead of a weak impulse in the NW flow. Will keep some low pops across Srn Ks for a widely scattered diurnally driven strong/severe storm chance late this afternoon, in this weakly capped and unstable environment. Second area of concern, will be more substantial severe storm chance for the evening hours. Already seeing a substantial complex of storm across Sw Neb, at this time, ahead of the main shortwave currently moving out of panhandle of Neb. Expect this convection in SW Neb to move into NW and north Central KS to become more vigorous as the afternoon progresses, as this shortwave drops SE into NW KS and runs into some convergent upslope flow near KGLD, where SBCAPE values of 2500-3000 J/KG will be located. Bulk shear in this area actually improves to around 40-45 kts this afternoon/this evening, which suggests as this convection grows upscale, it will probably be severe. This convection will probably congeal into some sort of complex of storms (MCS) early this evening. The big question is once this complex develops to the NW, how will it impact the forecast area. Current Hi-Res model solutions differ on how this system will evolve, but most models suggest a S-SE movement, but differ on how strong/severe it will be as it moves south. Think areas west of I- 135 still have a chance of some severe/damaging downburst winds this evening, and even some quarter size hail if a storm can maintain some supercell characteristics. But think the higher end severe threat will stay west of the forecast area. Will continue to play up the severe chance for western sections for this evening, but this threat may be highly conditional on track of the MCS. Plan on keeping likely pops for most of the wrn half of the forecast area overnight as remnants of any sort of complex moves across the area. Will also keep some solid chance pops into SE KS into Fri morning, as remnant showers/storms may make more of an easterly turn by Fri morning. Fri: Some uncertainty on how Fri will play out, as far as pops are concerned, as leftover cloud debris from the overnight convection may remain across most of the southern half of the forecast area until midday Fri. Also expect any outflow boundary will push south into nrn OK. Will keep some low pops across SRN KS in case clouds clear out and afternoon heating leads to an afternoon storm chance. Anything that can develop in this moist environment will be isolated in nature. Some relatively drier air will shift into Central KS, so expect most of Central KS to have a rather pleasant summer day with max temps in the lower 80s. Models suggest that the OK outflow may try to venture back to the north as a warm front for late Fri evening. Low level moisture transport in the TX panhandle increases over the top of this boundary and the mid level baroclinic zone expected to be situated from NW KS to South Central KS. So could see some nocturnal convection develop across SW or S. Central KS late Fri evening or Fri night, possibly impacting the srn half of the forecast area through Sat morning. Sat: Main baroclinic zone and surface warm front will progress across the forecast area on Sat, as warm advection gets under way across the wrn half of the forecast area. So plan on keeping the highest pops across the ern half of the forecast area, as the elevated mixed layer increases the cap over Central KS. Expect the greatest shower/storm coverage to be to the NE of the forecast area, where the warm advection will be the strongest and the cap the weakest. Ketcham .LONG TERM...(Sunday through Thursday) Issued at 258 PM CDT Thu Jul 28 2016 The warm advection really gets going for the end of the weekend, with upper ridge in the Rockies building east into the plains for the beginning of the work week. This will lead to the stifling heat returning to the plains. Expect max temps to climb back into the upper 90s to around 100. Will also see heat index values climb to around 100-102 on Sunday and climb to 100-105 by Mom/Tue, as surface dewpoints remain in the lower 70s across the ern half of the forecast area. So by the end of the weekend, may have to once again consider some heat headlines. As the ridge builds across the area most of the the convective chances will push well to the NW and north of the area. Ketcham && .AVIATION...(For the 00Z TAFS through 00Z Friday evening) Issued at 634 PM CDT Thu Jul 28 2016 Thunderstorms will continue to develop south and east within the instability axis across south central KS this evening. Very strong winds of 60-70 mph will accompany the stronger storms. Transient MVFR/IFR may also develop under the more intense activity. The storm complex may begin to move out of the area by 06-08z with VFR prevailing thereafter. && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 70 85 70 88 / 70 40 40 30 Hutchinson 69 84 69 88 / 70 30 40 20 Newton 69 83 68 87 / 70 40 40 30 ElDorado 70 84 70 87 / 70 40 40 30 Winfield-KWLD 72 86 71 89 / 60 40 40 30 Russell 66 83 66 87 / 70 30 30 20 Great Bend 67 84 67 88 / 70 30 30 20 Salina 69 85 68 88 / 80 30 30 20 McPherson 68 84 68 87 / 70 30 30 20 Coffeyville 72 87 71 88 / 40 40 40 30 Chanute 71 84 70 87 / 40 40 40 30 Iola 70 84 70 86 / 40 40 30 30 Parsons-KPPF 71 85 71 88 / 40 40 40 30 && .ICT Watches/Warnings/Advisories... None. && SHORT TERM...Ketcham LONG TERM...Ketcham AVIATION...MWM
Hazardous weather outlook, Jul 28, 4:01 PM CDT, 4 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 401 PM CDT THU JUL 28 2016 KSZ032-033-047>053-067>072-082-083-091>096-098>100-292115- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 401 PM CDT THU JUL 28 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS, SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT WIDELY SCATTERED STORMS WILL AFFECT SOUTH CENTRAL AND SOUTHEAST KANSAS LATE THIS AFTERNOON. ISOLATED STRONG TO SEVERE WIND GUSTS OF 50 TO 60 MPH AND BRIEF DOWNPOURS ARE POSSIBLE. SEVERE STORMS ARE EXPECTED TO MOVE SOUTHEASTWARD INTO CENTRAL AND SOUTH CENTRAL KANSAS THIS EVENING INTO THE OVERNIGHT HOURS. THE PRIMARY THREATS WILL BE 60-75 MPH WINDS AND VERY HEAVY RAIN. BRIEF FLOODING OF LOW LYING AND POOR DRAINAGE AREAS IS LIKELY. UP TO QUARTER SIZED HAIL IS POSSIBLE WITH DISCRETE STORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY PERIODIC ROUNDS OF THUNDERSTORMS ARE FORECAST FROM FRIDAY MORNING THROUGH SUNDAY MORNING. THE MAJORITY OF THE STORMS ARE EXPECTED DURING THE EVENING AND OVERNIGHT HOURS...WITH MAINLY ISOLATED STORMS DURING THE AFTERNOON. STRONG STORMS ARE LIKELY DURING THIS PERIOD. A FEW SEVERE STORMS STORMS ARE POSSIBLE...BUT EXACT TIMING AND LOCATION OF THE SEVERE STORMS IS UNCERTAIN. HEAT INDICES WILL LIKELY REACH THE TRIPLE DIGITS OVER MOST OF THE AREA ON SUNDAY THROUGH TUESDAY AFTERNOON. HOT TEMPERATURES ARE FORECAST TO PERSIST INTO MID WEEK. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS WILL BE NEEDED THIS EVENING INTO THE OVERNIGHT HOURS IN CENTRAL AND SOUTH CENTRAL KANSAS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR WEBPAGE AT: HTTP://WEATHER.GOV/WICHITA/HWO/ HOWERTON/KETCHAM
In the hours before
Local storm report, Jul 28, 8:32 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
832 PM CDT THU JUL 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0832 PM TSTM WND DMG 2 N WEST WICHITA 37.72N 97.46W
07/28/2016 SEDGWICK KS TRAINED SPOTTER
HALF A BRADFORD PEAR TREE BROKEN OFF.
&&
BDKLocal storm report, Jul 28, 8:35 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
835 PM CDT THU JUL 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0834 PM FUNNEL CLOUD 3 N ZENDA 37.49N 98.28W
07/28/2016 KINGMAN KS TRAINED SPOTTER
THIN FUNNEL HALF WAY TO THE GROUND.
&&
BDKLocal storm report, Jul 28, 8:36 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
836 PM CDT THU JUL 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0834 PM TSTM WND GST 3 N ZENDA 37.49N 98.28W
07/28/2016 E60.00 MPH KINGMAN KS TRAINED SPOTTER
50 TO 60 MPH WINDS.
&&
BDKLocal storm report, Jul 28, 8:37 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
837 PM CDT THU JUL 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM TSTM WND GST 1 NE NORWICH 37.47N 97.83W
07/28/2016 M70 MPH KINGMAN KS STORM CHASER
&&
METZGERLocal storm report, Jul 28, 8:40 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
840 PM CDT THU JUL 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM TSTM WND DMG MOUNT HOPE 37.87N 97.66W
07/28/2016 SEDGWICK KS EMERGENCY MNGR
SEVERAL LARGE BRANCHES DOWN ACROSS TOWN. TREES TWISTED
AND SPLIT. ESTIMATED 85 MPH WINDS. DELAYED REPORT.
&&
BDKLocal storm report, Jul 28, 8:42 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
842 PM CDT THU JUL 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0841 PM TSTM WND DMG 3 N ZENDA 37.49N 98.28W
07/28/2016 KINGMAN KS LAW ENFORCEMENT
POWER POLE SNAPPED.
&&
BDKThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 28, 7:04 PM CDT | Severe Thunderstorm Warning | ICT | Reno | 26 min |
| Jul 28, 7:23 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, McPherson, Reno, Rice | 52 min |
| Jul 28, 7:50 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, Kingman, McPherson, Marion, Reno, Sedgwick | 40 min |
| Jul 28, 8:15 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley, Harper, Harvey, Kingman, Sedgwick and 1 more | 45 min |
| Jul 28, 8:18 PM CDT | Tornado Warning | ICT | Kingman | 29 min |
| Jul 28, 8:33 PM CDT | Areal Flood Warning | ICT | Sedgwick | 3 hr |
| Jul 28, 8:59 PM CDT | Severe Thunderstorm Warning | ICT | Butler | 31 min |
| Jul 28, 9:27 PM CDT | Special Weather Statement | ICT | Cowley, Greenwood | 63 min |
| Jul 28, 10:14 PM CDT | Special Weather Statement | ICT | Chautauqua, Elk, Greenwood, Montgomery, Wilson, Woodson | 61 min |
| Jul 28, 10:23 PM CDT | Special Weather Statement | ICT | Lincoln, Russell | 67 min |
| Jul 28, 11:09 PM CDT | Special Weather Statement | ICT | Chautauqua | 36 min |
| Jul 28, 11:31 PM CDT | Special Weather Statement | ICT | Ellsworth, Lincoln, Russell | 29 min |
| Jul 29, 12:00 AM CDT | Special Weather Statement | ICT | Ellsworth, Lincoln, Russell | 60 min |
| Jul 29, 12:49 AM CDT | Special Weather Statement | ICT | Barton | 41 min |
| Jul 29, 2:17 AM CDT | Special Weather Statement | ICT | Reno | 28 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.